Alert archive / Indiana / Flash Flood Warnings in 2014
Flash Flood Warning 48, NWS Indianapolis, IN
NWS Indianapolis, IN issued this flash flood warning at Jun 19, 2014, 4:04 PM EDT for Henry County, Indiana. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 19, 2014, 4:04 PM EDT (20:04 UTC)
- Expired
- Jun 19, 2014, 9:00 PM EDT
- In force
- 5 hr
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Flood severity
- None
County Henry County, IN
The radar
The Indianapolis radar (KIND), 89 km from the middle of the area, began a volume at 20:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.1 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 84 J/kg
- Mixed-layer CIN
- -99 J/kg
- Mixed-layer LCL
- 957 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 91 m²/s²
- 0-3 km storm-relative helicity
- 19 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
897
WGUS53 KIND 192004
FFWIND
INC065-200100-
/O.NEW.KIND.FF.W.0048.140619T2004Z-140620T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
404 PM EDT THU JUN 19 2014
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN HENRY COUNTY IN EAST CENTRAL INDIANA...
* UNTIL 900 PM EDT
* AT 403 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. RADAR ESTIMATED RAINFALL IN EXCESS OF TWO INCHES HAD
OCCURRED WITH TORRENTIAL RAINFALL STILL ONGOING.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. FLASH FLOODING IS EXPECTED TO OCCUR OVER MAINLY RURAL AREAS
OF NORTHERN HENRY COUNTY...INCLUDING THE TOWNS OF BLOUNTSVILLE...
CADIZ...MIDDLETOWN...MOORELAND...MOUNT SUMMIT...SPRINGPORT...
SULPHUR SPRINGS AND SUMMIT LAKE STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN
AROUND... DONT DROWN.
&&
LAT...LON 3992 8520 3995 8557 4008 8558 4008 8527
4008 8521 4000 8522 4000 8520
$$
NIELD1 follow-up statement
306
WGUS73 KIND 192356
FFSIND
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
756 PM EDT THU JUN 19 2014
INC065-200011-
/O.CAN.KIND.FF.W.0048.000000T0000Z-140620T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HENRY-
756 PM EDT THU JUN 19 2014
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR NORTHERN HENRY
COUNTY IS CANCELLED...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 3992 8520 3995 8557 4008 8558 4008 8527
4008 8521 4000 8522 4000 8520
$$
MKWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this flash flood warning went out at Jun 19, 3:55 PM EDT, 9 minutes earlier.
Area forecast discussion, Jun 19, 3:55 PM EDT, 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 355 PM EDT THU JUN 19 2014 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 314 PM EDT THU JUN 19 2014 FRONTAL BOUNDARY TO SETTLE SOUTH THIS EVENING AND SWEEP SOUTH OF THE FORECAST AREA BY FRIDAY EVENING. THIS SHOULD BRING TEMPORARY END TO SCATTERED STORMS FRIDAY NIGHT UNDER WEAK RIDGING. FLATTENED UPPER LEVEL FLOW WITH MINOR SHORT WAVES MOVING THROUGH RETURN RAIN THREAT BY SUNDAY THAT CONTINUES INTO MIDWEEK. SOMEWHAT LOWER HEIGHTS INDICATE TEMPERATURES SLIGHTLY ABOVE NORMAL WITH HIGHS IN THE 80S AND LOWS 65 TO 70. && .NEAR TERM /TONIGHT/... ISSUED AT 314 PM EDT THU JUN 19 2014 SURFACE BOUNDARY HAS BECOME ACTIVE AGAIN WITH CAPES TO 3000 FEEDING INTO THE SE PUSHING BOUNDARY. LIKE YESTERDAY STORMS WILL BE MOST ACTIVE IN THE EARLY EVENING...WILL PRODUCE LOCALIZED DOWNBURSTS AND SMALL HAIL. LOW TEMPERATURES APPEAR ON TRACK DROPPING INTO THE UPPER 60S TO AROUND 70. && .SHORT TERM /FRIDAY INTO SUNDAY/... ISSUED AT 314 PM EDT THU JUN 19 2014 PROBLEMS TIE TO RAIN CHANCES IN MOST PERIODS. MODELS HAVE A GENERAL AGREEMENT AND A BLEND WAS USED. SHORT WAVE PUSHING SURFACE TROUGH EAST ACROSS INDIANA FRIDAY SHOULD SPELL FOR A CLOUDIER DAY AND HIGHER POPS WITH SHOWERS AND SCATTERED THUNDERSTORMS. SLIGHT TROUGHING ALOFT ALONG WITH SURFACE CYCLONIC TURNING MAY YIELD A LINGER SHOWER OR TWO FRIDAY NIGHT. DESPITE LOSS OF DEEP LAYERED MOISTURE. WEAK UPPER RIDGING SATURDAY WITH NE SURFACE FLOW SHOULD MAKE FOR A DRY DAY THOUGH COULDNT COMPLETELY RULE OUT SHOWER POSSIBILITIES FOR ALL AREAS GIVEN SLIGHT TROUGHING AND VERY WEAK WAVE MOVING THROUGH THE FLOW INTO OHIO. YET ANOTHER WEAK SHORT WAVE ROTATING THROUGH THE FLOW SOUTH OF THE CANADIAN UPPER LOW WILL HEAD TOWARD GREAT LAKES SUNDAY AND RETURNS A CHANCE OF SHOWERS ESPECIALLY UP THAT WAY BUT COULD SWEEP INTO OUR COUNTIES AS WELL. && .LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... ISSUED AT 237 PM EDT THU JUN 19 2014 THE LONG TERM BEGINS WITH AN UPPER RIDGE OVER THE AREA MOVING OFF TO THE EAST. AS IT DOES AN UPPER TROUGH OVER MANITOBA WILL MOVE SOUTHEAST INTO THE GREAT LAKES THROUGH THE REMAINDER OF THE LONG TERM. THIS WILL ALLOW FOR SHORTWAVES TO MOVE THROUGH THE MAIN TROUGH AND CAUSE THUNDERSTORM CHANCES THROUGHOUT THE LONG TERM STARTING IN THE NORTHWEST BY SUNDAY NIGHT AND OVERSPREADING THE AREA DURING THE DAY MONDAY. THERE IS SOME INDICATION THAT BRIEF UPPER RIDGING COULD DRY THINGS OUT FROM TUESDAY NIGHT THROUGH WEDNESDAY NIGHT BUT MODELS ARE NOT IN AGREEMENT ON THIS FEATURE AND THUS WILL JUST HAVE LOWER POPS GOING DURING THAT TIME BUT NOT DRY. ONLY CHANGES TO ALLBLEND WERE FOR COLLABORATION PURPOSES BUT GENERALLY WERE NOT BIG. TEMPERATURES WILL DROP DURING THE PERIOD AS THE UPPER TROUGH GETS CLOSER AND BRINGS IN SOME COOLER CANADIAN AIR. && .AVIATION /DISCUSSION FOR 192100Z IND TAF UPDATE/... ISSUED AT 355 PM EDT THU JUN 19 2014 TIMED OUTFLOW BOUNDARY TO THE AIRPORT FROM 21Z-22Z WITH WINDS SHIFTING TO THE NORTHEAST AROUND 20 KNOTS AND GUSTING TO 30 KNOTS. OTHERWISE...NO CHANGES...LEFT VCTS GOING. PREVIOUS DISCUSSION FOLLOWS... RADAR SHOWS DEVELOPMENT OCCURRING IN A LINE THAT GOES OVER KIND...SO WILL INCLUDE TEMPO THUNDER THERE FOR THE FIRST COUPLE OF HOURS. OTHERWISE HIGH UNCERTAINTY/LOW CONFIDENCE FORECAST IN STORE FOR THIS ISSUANCE. WILL GO WITH PREVAILING VFR THROUGH MUCH OF THE PERIOD. CHANCES FOR THUNDERSTORMS WILL INCREASE AT THE SITES THIS AFTERNOON AS INSTABILITY INCREASES WITH AFTERNOON HEATING...BUT UPPER SINKING MOTION WILL OPPOSE DEVELOPMENT. THUS UNCERTAIN AS TO EXTENT OF CONVECTIVE DEVELOPMENT AND ANY TYPE OF PLACEMENT/TIMING. WITH THIS IN MIND WILL GO WITH VCTS THROUGH THE AFTERNOON AT THE SITES AS DEVELOPMENT COULD OCCUR AT ANY TIME BUT MAY NOT HAPPEN AT ANY PARTICULAR SITE. FOR TONIGHT CONTINUED TO CARRY VCTS AT KLAF ALL NIGHT SINCE IT WOULD BE CLOSEST TO DEALING WITH ANY CONVECTION THAT COULD RIDE OVER THE RIDGE. COULD ALSO SEE SOME FOG THERE WITH IT BEING NORTH OF THE FRONT AND HAVING LIGHT WINDS. GOING WITH VCTS AGAIN TOMORROW STARTING AROUND 15Z WITH AN UPPER WAVE PROVIDING MORE WIDESPREAD FORCING. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...TUCEK NEAR TERM...TUCEK SHORT TERM...TUCEK LONG TERM....CP AVIATION...CP/MK VISIT US AT HTTP://WWW.WEATHER.GOV/IND FOLLOW US ON TWITTER AND YOUTUBE AT: WWW.TWITTER.COM/NWSINDIANAPOLIS WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Jun 19, 3:46 PM EDT, 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 346 PM EDT THU JUN 19 2014 INZ021-028>031-035>049-051>057-060>065-067>072-202000- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 346 PM EDT THU JUN 19 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT. OUTLOOK: SCATTERED THUNDERSTORMS WILL OCCUR. HAZARDS: FLASH FLOODING...LIGHTNING...GUSTY WINDS...SMALL HAIL. TIMING: THIS AFTERNOON AND TONIGHT. DISCUSSION: SCATTERED THUNDERSTORMS WILL OCCUR INTO TONIGHT. SOME THUNDERSTORMS MAY PRODUCE FLASH FLOODING FROM VERY HEAVY RAINFALL. SOME THUNDERSTORMS WILL ALSO PRODUCE WIND GUSTS TO 60 MPH AND HAIL TO MARBLE SIZE. THE FLASH FLOOD THREAT WILL LAST THROUGH THE NIGHT. THE HAIL AND WIND THREAT WILL DIMINISH BY MIDNIGHT. LIGHTNING IS A THREAT IN ALL THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. OUTLOOK: THUNDERSTORMS ARE POSSIBLE EACH DAY. SEVERE THUNDERSTORMS ARE NOT EXPECTED. LIGHTNING AND HEAVY RAIN ARE POSSIBLE WITH ANY THUNDERSTORM. DISCUSSION: UPPER LEVEL DISTURBANCES AND A COUPLE OF COLD FRONTS WILL KEEP THE CHANCES FOR THUNDERSTORMS IN THE FORECAST FOR THE NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE POSSIBLE THIS EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) TUCEK
In the hours before
Local storm report, Jun 19, 11:31 AM EDT, 4 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1131 AM EDT THU JUN 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND DMG 4 ENE CARMEL 39.99N 86.04W
06/18/2014 HAMILTON IN AMATEUR RADIO
SEVERAL TREES AND NUMEROUS LIMBS DOWNED NEAR 131ST TO
146TH AND HAZEL DELL TO RIVER ROAD.
&&
DRTSpecial weather statement, Jun 19, 2:30 PM EDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
230 PM EDT THU JUN 19 2014
INZ041-042-049-191900-
DELAWARE-HENRY-RANDOLPH-
230 PM EDT THU JUN 19 2014
...STRONG THUNDERSTORM ADVISORY FOR SOUTHEASTERN DELAWARE...
NORTHEASTERN HENRY AND SOUTHWESTERN RANDOLPH COUNTIES UNTIL 300 PM
EDT...
AT 228 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES SOUTHEAST OF MUNCIE...MOVING SOUTHEAST
AT 15 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
SUMMIT LAKE STATE PARK...
BLOUNTSVILLE...
MOORELAND...
LOSANTVILLE...
MODOC...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 4000 8503 4000 8519 3991 8520 4006 8540
4013 8533 4003 8500
TIME...MOT...LOC 1830Z 305DEG 12KT 4006 8531
LEE/DTSpecial weather statement, Jun 19, 2:42 PM EDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
242 PM EDT THU JUN 19 2014
INZ038-191915-
TIPTON-
242 PM EDT THU JUN 19 2014
...STRONG THUNDERSTORM ADVISORY FOR TIPTON COUNTY UNTIL 315 PM EDT...
AT 238 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR TIPTON...OR 11 MILES SOUTH OF KOKOMO...
MOVING SOUTHEAST AT 10 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
TIPTON...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 4033 8586 4022 8586 4022 8587 4022 8599
4031 8617 4037 8614
TIME...MOT...LOC 1843Z 303DEG 9KT 4032 8605
LEE/DTLocal storm report, Jun 19, 3:00 PM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
300 PM EDT THU JUN 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0258 PM TSTM WND GST TIPTON 40.28N 86.04W
06/19/2014 E50 MPH TIPTON IN TRAINED SPOTTER
0258 PM HAIL TIPTON 40.28N 86.04W
06/19/2014 E0.25 INCH TIPTON IN TRAINED SPOTTER
&&
DRTLocal storm report, Jun 19, 3:22 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
322 PM EDT THU JUN 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM FLASH FLOOD LOSANTVILLE 40.02N 85.18W
06/19/2014 RANDOLPH IN LAW ENFORCEMENT
WATER ON US HIGHWAY 35 IN LOSANTVILLE...NEAR US HIGHWAY
36. ONE LANE IS CURRENTLY CLOSED.
&&
LEELocal storm report, Jun 19, 3:25 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
325 PM EDT THU JUN 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM TSTM WND GST TIPTON 40.28N 86.04W
06/19/2014 E60 MPH TIPTON IN TRAINED SPOTTER
ESTIMATED WIND GUSTS OF 50 TO 60 MPH WITH PENNY SIZE
HAIL.
&&
LEEThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 10:40 PM EDT | Severe Thunderstorm Warning | IND | Carroll, Tippecanoe | 50 min |
| Jun 18, 11:06 PM EDT | Severe Thunderstorm Warning | IND | Carroll, Clinton, Howard, Montgomery, Tippecanoe, Tipton | 39 min |
| Jun 18, 11:43 PM EDT | Severe Thunderstorm Warning | IND | Boone, Clinton, Hamilton, Madison, Montgomery | 47 min |
| Jun 19, 5:15 AM EDT | Areal Flood Warning | IND | Randolph | 9 hr |
| Jun 19, 7:48 AM EDT | River Flood Warning | IND | Delaware, Randolph | 24 hr |
| Jun 19, 8:09 AM EDT | Special Weather Statement | IND | Randolph | 21 min |
| Jun 19, 2:30 PM EDT | Special Weather Statement | IND | Henry | 30 min |
| Jun 19, 2:42 PM EDT | Special Weather Statement | IND | Tipton | 33 min |
| Jun 19, 2:54 PM EDT | Flash Flood Warning | IND | Henry, Randolph | 3 hr |
| Jun 19, 2:59 PM EDT | Flash Flood Warning | IND | Henry, Randolph | 3 hr |
| Jun 19, 3:03 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Hamilton, Howard, Madison, Tipton | 42 min |
| Jun 19, 3:33 PM EDT | Areal Flood Advisory | IND | Hamilton, Madison, Tipton | 4 hr |
| Jun 19, 3:44 PM EDT | Tornado Warning | IND | Delaware, Henry, Madison | 31 min |
| Jun 19, 3:58 PM EDT | Severe Thunderstorm Warning | IND | Carroll, Clinton | 32 min |
| Jun 19, 4:19 PM EDT | Areal Flood Advisory | IND | Carroll, Clinton, Tipton | 3 hr |
| Jun 19, 5:14 PM EDT | Areal Flood Advisory | IND | Carroll, Howard, Tippecanoe | 3 hr |
| Jun 19, 5:34 PM EDT | Areal Flood Advisory | IND | Boone, Hamilton | 3 hr |
| Jun 19, 5:59 PM EDT | Flash Flood Warning | IND | Boone, Hamilton | 6 hr |
| Jun 19, 6:10 PM EDT | Areal Flood Advisory | IND | Hancock, Marion | 3 hr |
| Jun 19, 6:30 PM EDT | Areal Flood Warning | IND | Delaware, Henry, Randolph | 6 hr |
Nearby
Flash Flood Warnings in Indiana, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.